In the clinical trials done by the manufacturer of Plavix, there were several related side effects reported by the patients in the study. Approximately 6% of the patients reported pain and 4% reported edema (swelling, typically in the hands and feet). These could be the causes of your husband's foot pain, however there could be other non-Plavix related causes of foot pain. Your husband has some significant cardiovascular complications and risk factors and Plavix helps to reduce these risks. If the foot pain is still bothersome or worsens, your husband should report his symptom to his doctor for evaluation to determine the cause of the pain.
- Q Is it safe to take heartburn medicine if I am taking Plavix for a stent?
- Q How soon after taking Plavix will my symptoms improve?
- Q Are there any risks in taking Plavix?
- Q Is it safe to stop Plavix suddenly?
- Q Can I keep taking Plavix while I have a root canal dental treatment?
- Q Does Pantoprazole have any interaction with Plavix?